and has a pacemaker-defib combo (St. Josephs). He has diabetes, a kidney stint, 6 heart stints and now has urinary incontinence, he vomits often, has lost nearly 30 lbs in 4-5 months without dieting. His appetite is low and he fills up quickly, he has refluxe. We read that some of his medications when mixed with others he is on can cause some of these effects. His primary care doctor lets my concerns fall on deaf ears. If my dad says he can't sleep, he gives him pills, if dad says his nerves are bad, he gives him pills. What can we do to make our concerns heard without insulting the Doc. My dad is now having weak muscles, and chronic constipation. He seems dull and empty, void of happiness. Help us please.
low appetite , nausea ,vomiting ,slow mentation can be due to renal dysfunction
(though there could be many other causes)
check out his renal function reports like serum creatinine , blood urea if they are within range? Is he having difficulty in micturation due to prostate enlargement which may also result in urine accumulation in bladder for longer periods and features of renal dysfunction
as he is having multiple organs problems - ur dr. has to look out for the drug which do not have bad effect on other weak organ , its not easy. give ur dr some time OR search out for the best diabeteologist or nephrologist or the dr. according to diagnosis
talk to ur father and more on the topics which makes him happy and proud and ask ur family to do the same. try to create an environment of his intrest around him. do whatever u can to make him happy
he will get well soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 2 answers
Posted 21 May 2014 • 1 answer
Posted 24 Aug 2015 • 2 answers
My father has been taking Metformin for 12 years since he became a type2 diabetic. The day after his
Posted 18 Nov 2015 • 2 answers
Posted 20 Apr 2016 • 2 answers